# SDR HEEA0011365

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 35713719001
- Condition: Failed
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 NEEDLE DOES NOT INDICATE.
